MathSciNet Relay Station
MathSciNet bibliographic data
MR157212 (28 #448) 46.15 (52.30)
Helemskiĭ, A. Ja.; Henkin, G. M. Embeddings of compacta into ellipsoids. (Russian) Vestnik Moskov. Univ. Ser. I Mat. Meh. 1963 1963 no. 2, 3–12.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement